# SDR 95ZZZW684

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360CA
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: IR130907
- Condition: Out Of Adjust
- Location: Lt Mlg Wow
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED TO FIELD DUE TO CONFIG WARNING ILLUMINATION.  THROUGH TROUBLESHOOTING, THE LEFT WEIGHT ON WHEEL SWITCH WS FOUND TO BE OUT OF ADJUSTMENT.  THE SWITCH WAS ADJUSTED AND TEST FLIGHT PERFORMED WITH ALL INDICATIONS NORMAL.
